# SDR 2013FA0000119

- Difficulty date: August 20, 2012
- Submitted: February 22, 2013
- Operation: General aviation
- Aircraft: N635FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842311
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE STALLED WHEN EXITING RUNWAY.  INSPECTED, GROUND RAN, COULD NOT DUPLICATE.  PERFORMED OPS CHECK FLIGHT, SATISFACTORY RESULTS.
